# SDR ASAA0954196

- Difficulty date: January 10, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 5,932 hours, 1,778 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENROUTE APU OVERSPEED LIGHT ILLUMINATED ALONG WITH MASTER CAUTION.  APU CONTROL SWITCH SELECTED TO OFF.  OVERSPEED LIGHT EXTINGUISHED 5 MIN AND 40 SECONDS LATER.  EGT WENT FROM 200* TO 0* WHEN LIGHT WENT OUT GROUNDED YES. PERFORMED APU BITE PER AMM 49 60 00 FOUND MSG 49 31014.  PERFORMED FIM TASK 49 30 00 REMOVED CANNON PLUG ON SPEED SENSORS AND CLEANED.  CHECKED CHIP DETECTOR NO DEFECT.  INSPECTED WIRE HARNESS NO DEFECTS.  PERFORMED APU OPS TEST PER MM 49 11 00 NO HISTORY NOTED.  SEAMC MIKE NOTIFIED FAA NR 2786424 IN LIH
